Journal of Applied Mathematics and Statistical Applications

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
Reach Us +44-1647-403003

About The Journal Open Access

Journal of Applied Mathematics and Statistical Applications

Journal of Applied Mathematics and Statistical Applications deals with mathematical methods and techniques applied widely in science, engineering, business, computer science, and industry. Since applied mathematics is a combination of mathematical science with a specialized knowledge, the journal prominently projects related domains like statistics, which is widely used for the data collection, analysis, interpretation, presentation, and organization of data.

Aims and Scope
The main aim of the journal is to publish the most advanced research and discoveries with current developments in the form of original research articles, review articles, case reports, short communications, commentaries, images, video articles, etc. in all areas of the Applied Mathematics and Statistics. By making our content freely available online, the journal try to meet the needs of aspiring researchers and scientists throughout the world give them a scope for further advancements.

Mathematics is a broad discipline with an application oriented potential to address several problems in engineering, sciences, and business through mathematical, computational and statistical tools and techniques. It includes Dynamical systems and differential equations, Mathematical physics, Computation, Information theory and signal processing, Probability and statistics, Operations research.

The journal thus covers a wide range of topics include but not limited to - Applied mechanics, approximation theory, computational simulation, control, differential equations, dynamics, inverse problems, modeling, numerical analysis, optimization, probabilistic and statistical methods, stochastic processes, mathematical and computational logic, calculus, Analysis, applied Mathematics, quantity, space, change and structure, computational Model, differential transform Method, dynamical systems, Integrated Analysis, Three dimensional Steady State, nonlinear differential equations, computational Mathematics and actuarial mathematics.

Submit manuscripts online at www.editorialmanager.com/alliedjournals/ or else send it as an email attachment to the mail-id [email protected]

Please submit your manuscript to
[email protected]

Just Published Articles View More

Research Paper December 17, 2018

P.42-46

J Applied Math Stat Appl: 1(2): 42-46

Reliability and therapeutic decision through generalizability theory: An application in prostate cancer treatment

Carolina Lagares-Franco, Ma del Carmen Salas-Buzon, Lucia Gutierrez-Bayard, Santiago de los Reyes-Vazquez, Juan-Luis Gonzalez-Caballero, Ilaria Montagni, Jose Almenara-Barrios

Research Paper November 05, 2018

P.32-41

J Applied Math Stat Appl: 1(2): 32-41

On the asymptotic behavior of the deficiency of some statistical estimators based on samples with random sizes

Bening VE

Research Article October 22, 2018

P.19-31

J Applied Math Stat Appl: 1(2): 19-31

Applications of the HWM and the MOL for solving a non-linear tsunami model of coupled partial differential equations

Mohamed R Ali

Commentary October 05, 2018

P.11-18

J Applied Math Stat Appl: 1(2): 11-18

The universal theory as a new general scientific paradigm

Alexander V Sosnitsky

Short Communication September 19, 2018

P.8-10

J Applied Math Stat Appl: 1(2): 8-10

A new approach for solving linear equations with first order through derivatives

Rami Obeid

Research Article August 30, 2018

P.1-4

J Applied Math Stat Appl: 1(2): 1-4

Which one shall we use for linear dynamic panel models: GMM or IV?

Yonghui Zhang, Qiankun Zhou